MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003SZAS30210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was returned within the stryker microcatheter used during the procedure.Visual inspection of the device revealed that the stent delivery wire (sdw) was protruding from the catheter hub and was broken.The introducer sheath was damaged and the stent could not be retrieved from the microcatheter shaft.Functional testing could not be performed due to the condition of the returned device.Information available indicated that the device was confirmed to be in good condition prior to use and there was no indication of a use error.It is likely that procedural factors contributed to the observed damages limiting the performance of the stent during the clinical procedure.Therefore, an assignable cause of component failure has been assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device noted that the stent delivery wire (sdw) was broken.No consequences to the patient were reported.

Brand Name
NEUROFORM ATLAS STENT SYSTEM 3.0 X 21MM WITHOUT TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8131754
Report Number3008881809-2018-00512
Device Sequence Number243751
Product Code NJE
UDI-Device Identifier07613252656159
UDI-Public07613252656159
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2023
Device Catalogue NumberM003SZAS30210
Device Lot Number20423704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1